Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Red spots after using skin light cream. Allergy symptoms?

hello doctor . am vinodhini from tamilnadu .i am 21 years old doing my final year B.E. am using this skinlight cream for an year. i had good results. but now i have problems in my skin like red spots on my face. is it due to allergy or anythingelse? on account of my work i have to hang out in sunlight for long time. am afraid . please give a solution.
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Red spots on the face can be due to various causes.
1. allergic reactions to medication/other agents
2. solar allergy
3.systemic causes
4.some infections/infllamtions

In your cases the more likely cause is the allergic reaction.
Please discontinue your cream for few days, take some antihistaminic tablets like allegra 120 mg for few days, also take care of the sun by using some other sun blocking agents.

If still not right, please consult your doctor.
Take care .
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Photosensitivity or allergy to some component of the cream is most likely
Solutions without examination could be hazardous...especially for the face
Get examined by a dermatologist

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor